Lipitor Side Effects

 

Lipitor is a drug intended to help lower cholesterol. The generic name for this brand-name medication is atorvastatin.

What are the side effects of Lipitor (atorvastatin) cholesterol medication?

Lipitor has been an effective treatment for many people across the country who suffer from high cholesterol. It lowers your cholesterol and, therefore, lowers your risk of heart attack, heart disease, hardening of the arteries and stroke.

Like all prescription medications, Lipitor may cause some side effects during your treatment. There have been rare cases of muscle and liver problems developing with the treatment of Lipitor and other medicines which are similar. While you're taking Lipitor, you must get in touch with your doctor immediately if you notice any unusual and unexplainable muscle pain, weakness, or tenderness. This is especially critical if you experience the above symptoms along with a fever, symptoms of the flu, gastrointestinal pains (stomach/abdominal pains), unexplained fatigue, pale stools (feces) or dark urine. These might be early signs of liver or muscle difficulties.

If you are experiencing any serious side effects, you must discontinue treatment with Lipitor and arrange a visit to the emergency room. If this emergency trip is not an option, then call your doctor immediately.

What are the most serious side effects of Lipitor?

What are the most common side effects I could experience?

Because science is not perfect, there may be other side effects besides those listed here. If you experience any other side effect that is unusual, unexplainable or especially annoying, make sure to arrange talk with your doctor.

Copyright (C) Shoppe. MD and Ian Mason, 2004-2005

Ian is a fat-to-fit student of health, weight loss, exercise, and several martial arts; maintaining several websites in an effort to help provide up-to-date and helpful information for other who share his interests in health of body and mind.

 



  • On main

    [© 2015] Medicine. Site map